Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/9724
Title: Unsteady phenomena in the double-diffusive convection flows at high Rayleigh number
Authors: Li, YS 
Zhan, JM
Luo, YY
Issue Date: 2008
Publisher: Taylor & Francis
Source: Numerical heat transfer. Part A, Applications, 2008, v. 54, no. 11, p. 1061-1083 How to cite?
Journal: Numerical heat transfer. Part A, Applications 
URI: http://hdl.handle.net/10397/9724
ISSN: 1040-7782
EISSN: 1521-0634
DOI: 10.1080/10407780802473632
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

9
Last Week
0
Last month
0
Citations as of Apr 23, 2018

WEB OF SCIENCETM
Citations

9
Last Week
0
Last month
0
Citations as of Apr 17, 2018

Page view(s)

54
Last Week
0
Last month
Citations as of Apr 22, 2018

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.